RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 674–679 (Mi mz883)  

This article is cited in 15 scientific papers (total in 15 papers)

Stieltjes moments of entire functions of exponential type

F. N. Garif'yanov

Tupolev Kazan State Technical University

DOI: https://doi.org/10.4213/mzm883

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 572–576

Bibliographic databases:

UDC: 517
Received: 09.10.1996

Citation: F. N. Garif'yanov, “Stieltjes moments of entire functions of exponential type”, Mat. Zametki, 67:5 (2000), 674–679; Math. Notes, 67:5 (2000), 572–576

Citation in format AMSBIB
\Bibitem{Gar00}
\by F.~N.~Garif'yanov
\paper Stieltjes moments of entire functions of exponential type
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 674--679
\mathnet{http://mi.mathnet.ru/mz883}
\crossref{https://doi.org/10.4213/mzm883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822614}
\zmath{https://zbmath.org/?q=an:0984.44004}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 572--576
\crossref{https://doi.org/10.1007/BF02676327}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800004}


Linking options:
  • http://mi.mathnet.ru/eng/mz883
  • https://doi.org/10.4213/mzm883
  • http://mi.mathnet.ru/eng/mz/v67/i5/p674

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Garif'yanov, FN, “Regularization of one class of difference equations”, Siberian Mathematical Journal, 42:5 (2001), 846  mathnet  crossref  mathscinet  zmath  isi  scopus
    2. F. N. Garif'yanov, “On a Certain Difference Equation and Its Application to the Moment Problem”, Math. Notes, 73:6 (2003), 777–782  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. F. N. Garif'yanov, “Difference equations for functions analytic beyond several squares”, Siberian Math. J., 44:3 (2003), 435–442  mathnet  crossref  mathscinet  zmath  isi
    4. F. N. Garif'yanov, “Stieltjes moments of entire functions of class A”, Russian Math. (Iz. VUZ), 50:9 (2006), 21–26  mathnet  mathscinet
    5. F. N. Garif'yanov, S. A. Modina, “On the four-element equation for the functions analytic beyond a trapezoid and its applications”, Siberian Math. J., 52:2 (2011), 191–196  mathnet  crossref  mathscinet  isi
    6. F. N. Garif'yanov, E. V. Nasyrova, “Regularization of linear difference equations with analytic coefficients and their applications”, Russian Math. (Iz. VUZ), 55:11 (2011), 66–70  mathnet  crossref  mathscinet
    7. F. N. Garif'yanov, S. A. Modina, “The Carleman kernel and its applications”, Siberian Math. J., 53:6 (2012), 1011–1020  mathnet  crossref  mathscinet  isi  elib  elib
    8. F. N. Garifyanov, D. B. Kats, “Ob odnom uravnenii s yadrom T. Karlemana i ego prilozhenii k probleme momentov”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2012, 112–120  mathnet
    9. F. N. Garif'yanov, E. V. Strezhneva, “On a system of entire functions of class A which is biorthogonal to a lacunar power system on the ray”, Siberian Math. J., 58:1 (2017), 63–66  mathnet  crossref  crossref  isi  elib  elib
    10. Garifyanov F.N., Strezhneva V E., “On a Classic Moment Problem For Entire Functions”, Lobachevskii J. Math., 39:6 (2018), 755–758  crossref  mathscinet  isi  scopus
    11. F. N. Garif'yanov, E. V. Strezhneva, “Difference equation for functions analytical outside two squares”, Russian Math. (Iz. VUZ), 62:6 (2018), 1–5  mathnet  crossref  isi
    12. F. N. Garif'yanov, E. V. Strezhneva, “Interpolation problems for entire functions induced by regular hexagons”, Siberian Math. J., 59:1 (2018), 59–64  mathnet  crossref  crossref  isi  elib
    13. F. N. Garifyanov, N. F. Garifyanov, E. V. Strezhneva, “O probleme momentov Gamburgera, porozhdennoi gruppoi s dvumya predelnymi tochkami”, Izv. vuzov. Matem., 2018, no. 12, 3–8  mathnet
    14. Garif'yanov F.N., Strezhneva E.V., “On a Difference Equation Generated By Two “Close” Squares”, Lobachevskii J. Math., 40:1, SI (2019), 55–59  crossref  isi  scopus
    15. F. N. Garifyanov, “Summarnoe uravnenie dlya funktsii, golomorfnykh vne dvukh treugolnikov, i ego prilozheniya”, Izv. vuzov. Matem., 2019, no. 10, 21–27  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:235
    Full text:71
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020